Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have cold, fever, runny nose. Taken paracetamol. Stomach pain. What should I do?

Hello, I was unwell for 3 days with what I thought to be a cold , fever and runny nose , I took tablets for cold containing paracetamol , during the night I was unable to sleep with bad tummy aches. 2 nights ago I was sick and had fever for approx 24hours, I feel without energy and can not eat or drink as when I do I re vomit after a short while. I am worried as the vomit is Black, what should I do please. I do feel better as before I was unable even to get up, let alone write
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hello and welcome to HCM forum Philippe,
i would be glad to answer your query, i would like to inform you that as you had flu-like symptoms with fever, it indicates viral infection, and paracetamol alone will not treat the condition, i advise you to see a physician, he/she will prescribe you anti allergic medication as well as medication for stomach ache .
kindly avoid taking medication without prescription as it might affect your digestive system.
i hope you will visit a physician soon,
i wish you good health,
take care.
Answered: Sun, 23 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor